# SDR SWAA2023092197535

- Difficulty date: September 6, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT PASSENGER CABIN.<[01] PERFORMED TROUBLESHOOTING AS PER B737 SSM 33-51-11; 33-51-12; 33-51-13; 33-51-14 AND 33-51-21. FOUND M2816 AND M1672 EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE; REPLACED M2816 AND M1672 EMERGENCY EXIT LIGHT BATTERY PACK AS PER REF AMM 33-51-06-960-805 EMERGENCY LIGHTS TEST OK;[02] VERIFIED PERFORMED TROUBLESHOOTING REPLACED BATTERY PACK AT M2816 AND M1672. EMERGENCY LIGHTS TEST OK
